# SDR 95ZZZX4571

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9KF
- Make and model: Amtr KITFOX
- Aircraft serial: 134
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Eng Throttle
- Part time: 202 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, ENGINE POWER SUDDENLY WENT TO IDLE WITH NO THROTTLE RESPONSE.  THROTTLE CABLE BROKE DURING FLIGHT.
